# SDR NOCA02207

- Difficulty date: January 12, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cdu
- Part number: 07482933M
- Part serial: CYRTC9638
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT REV ISLN VALVE EICAS CAME ON, ON LANDING WITH LEFT ENG REV MESSAGE IN YELLOW STAYED ON.  STATUS MESSAGE L REV ISLN VAL AND L REV INTERLOCK WAS ALSO DISPLAYED.  VISUAL INSPECTION SHOW IB REV SHELL FULLY OPEN, FOUND CENTER DRIVE UNIT AND FOUND BACK HOUSING CRACKED.  REMOVED AND REPLACED CENTER DRIVE IAW MM 78-31-21, OPS CHECKS GOOD.
